# SDR FDEA201204141405

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Thrust Plate
- Part number: A5378198422000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO THRUST PLATE BETWEEN SEAT TRACKS 4R & 5R AND BETWEEN FR29 & FR 28 BELOW FLOOR PANEL 232AH HAS 2EA AREAS OF CORROSION TOP SKIN 2 I" DIA.  REMOVED THRUST PLATE BETWEEN SEAT TRACKS 4R & 5R AND BETWEEN FR29 & FR28 IAW A300-600 SRM 51-72-10, LOCATED AND DRILLED NEW THRUST PLATE PN A5278198422000 IAW SRM 51-72-10, & INSTALLED THRUST PLATE IAW SRM 51-72-10.
